# SDR HALA2017072400214

- Difficulty date: July 23, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 16,618 hours, 2,568 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Unknown
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL PUMP 1  LOW PRESSURE IN CRUISE,  TURNED OFF THE RIGHT PUMP 1, STANDBY OPERATED NORMALLY.   PERFORMED OP CHECK OF RT 1 FUEL PUMP IAW FIM 28-21-00-810-852-A, AND AMM 28-21-00-710-801-A.  ALL TEST NORMAL NO FAULTS NOTED.  ACFT OK FOR SERVICE.
